# SDR USAA2014121200001

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 100,273 hours, 34,847 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Part number: 81020401
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LT INOPERATIVE.  REPLACED FWD LT ENTRY DOOR L1 GIRT BAR PROXIMITY SWITCHES S10214 & S10215.
